# SDR DALA2022090605964

- Difficulty date: September 2, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 75,780 hours, 9,988 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3309 L AFT DOOR INDICATION. CORRECTIVE ACTION: R/R LEFT AFT DOOR SAFETY BARRIER STRAP PER A330 AMM 25-65. (2390954)
